Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Tbilisi Mathematical Journal

Editor-in-Chief: Inassaridze, Hvedri

2 Issues per year

Mathematical Citation Quotient (MCQ) 2016: 0.14

Open Access
See all formats and pricing
More options …

Fuzzy version of Meir-Keeler type contractive condition and existence of fixed point

Saurabh Manro / Sanjay Kumar / S. S. Bhatia
Published Online: 2014-12-10 | DOI: https://doi.org/10.2478/tmj-2014-0008


In this article, we prove a general common fixed point theorem for two pairs of weakly compatible self-mappings of a fuzzy metric space satisfying a generalized Meir-Keeler type contractive condition. Our results substantially extend, generalize, improve and fuzzify multitude of well known results of the form existing in literature in metric as well as fuzzy metric spaces.

Keywords: Weakly compatible maps; fuzzy metric space; common property (E:A); JCLRST property; Meir-Keeler type contractive condition


  • [1] M. Akkouchi, A Meir Keeler type common fixed point theorems in four mappings, Opuscula Mathematica, 31(1) (2011), 5-14. Google Scholar

  • [2] M. Abbas, I. Altun and D. Gopal, Common fixed point theorems for non compatible mappings in fuzzy metric spaces, Bull. Math. Anal. Appl., 1(2) (2009), 47-56. Google Scholar

  • [3] M. Aamri and D. El Moutawakil, Some new common fixed point theorems under strict con- tractive conditions, J. Math. Anal. Appl., 270 (2002), 181-188. CrossrefGoogle Scholar

  • [4] S. S. Bhatia, S. Manro and S. Kumar, Fixed point theorem for weakly compatible maps using E.A. property in fuzzy metric spaces satisfying contractive condition of integral type, Int. J. Contemp. Math. Sciences, 5 (51) (2010), 2523-2528. Google Scholar

  • [5] S. Chauhan, W. Sintunavarat and P. Kumam, Common Fixed point theorems for weakly com- patible mappings in fuzzy metric spaces using (JCLR) property, Applied Mathematics (in press). Google Scholar

  • [6] Y. J.Cho, Fixed points in fuzzy metric spaces, J. Fuzzy Math., 5 (1997), 949-962. Google Scholar

  • [7] Y. J. Cho, H. K. Pathak, S. M. Kang and J. S. Jung, Common fixed points of compatible maps of Type (b) on fuzzy metric spaces, Fuzzy Sets and Systems, 93 (1998), 99-111. CrossrefGoogle Scholar

  • [8] A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64 (1994) 395-399. CrossrefWeb of ScienceGoogle Scholar

  • [9] A. George and P. Veeramani, On some results of analysis for fuzzy metric spaces, Fuzzy Sets and Systems, 90 (1997), 365-368. CrossrefGoogle Scholar

  • [10] D. Gopal, M. Imdad and C. Vetro, Impact of common property (E.A.) on fixed point theorems in fuzzy metric spaces, Fixed Point Theory and Applications, Volume 2011, Article ID 297360, 14 pages. Web of ScienceCrossrefGoogle Scholar

  • [11] S. Heilpern, Fuzzy mappings and fixed point theorems, J. Math. Anal. Appl., 83 (1981), 566- 569. CrossrefGoogle Scholar

  • [12] M. Imdad and J. Ali, A general fixed point theorem in fuzzy metric spaces via an implicit function, Journal of Applied Mathematics and Informatics, 26 (2008), 591-603. Google Scholar

  • [13] G. Jungck, Commuting mappings and fixed points, Amer. Math. Mon., 83 (1976), 261-263. CrossrefGoogle Scholar

  • [14] G. Jungck, Compatible mappings and common fixed points, Internat. J. Math. Math. Sci., 9 (1986), 771-779. CrossrefGoogle Scholar

  • [15] I. Kramosil and J. Michalek, Fuzzy metric and statistical spaces, Kybernetica, 11 (1975), 336- 344. Google Scholar

  • [16] S. Manro, A common fixed point Theorem for weakly compatible maps satisfying property (E.A) in fuzzy metric spaces using strict contractive condition, ARPN Journal of Science and Tech- nology, 2(4) (2012), 367-370. Google Scholar

  • [17] S. Manro, S.S. Bhatia and S. Kumar, Common fixed point theorems in fuzzy metric spaces, Annals of Fuzzy Mathematics and Informatics, 3(1)(2012), 151-158. Google Scholar

  • [18] A. Meir and E. Keeler, A theorem on contraction mappings, J. Math. Anal. Appl., 28 (1969), 326-329. CrossrefGoogle Scholar

  • [19] K. Menger, Statistical metrics, Proc. Nat. Acad. Sci. (USA), 28 (1942), 535-537. CrossrefGoogle Scholar

  • [20] D. ORegan and M. Abbas, Necessary and sufficient conditions for common fixed point theorems in fuzzy metric spaces, Demonstratio Math., 42(4) (2009), 887-900. Google Scholar

  • [21] R. P. Pant and P. C. Joshi, A Meir Keeler type fixed point theorem, Indian Journal of Pure and Applied Mathematics, 32(6) (2001), 779-787. Google Scholar

  • [22] R. P. Pant and V. Pant, Some fixed point theorem in fuzzy metric space, J. Fuzzy Math, 16(3) (2008), 599-611. Google Scholar

  • [23] R. P. Pant, A new common fixed point principle, Soochow Journal of Mathematics, 27(3) (2001), 287-297. Google Scholar

  • [24] V. Pant and K. Jha, (ɛ;δ) contractive condition and common fixed points, Fasciculi Mathe- matici, 42 (2009), 73-84. Google Scholar

  • [25] B. Schweizer and A. Sklar, Probabilistic metric paces, North Holland Amsterdam, 1983. Google Scholar

  • [26] B. Singh and M. S. Chauhan, Common fixed points of compatible maps in fuzzy metric spaces, Fuzzy Sets and Systems, 115 (2000), 471-475. CrossrefGoogle Scholar

  • [27] S. Sessa, On a weak commutativity condition of mappings in fixed point considerations, Publ. Inst.Math., 32(46) (1982), 149-153. Google Scholar

  • [28] W. Sintunavarat and P. Kumam, Common fixed points for R-weakly commuting in fuzzy metric spaces, Ann Univ Ferrara, DOI 10.1007/s11565-012-0150-z.article ID 637958. CrossrefGoogle Scholar

  • [29] L. A. Zadeh, Fuzzy sets, Infor. and Control., 8 (1965), 338-353. Google Scholar

About the article

Received: 2013-12-28

Accepted: 2014-07-15

Published Online: 2014-12-10

Citation Information: Tbilisi Mathematical Journal, Volume 7, Issue 1, ISSN (Online) 1512-0139, DOI: https://doi.org/10.2478/tmj-2014-0008.

Export Citation

© 2014 S. Manro et al.. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in